# SDR AALA202209127234

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 67,917 hours, 30,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 13 WHITE  EMERGENCY LIGHT INOPERATIVE AND ASSEMBLY BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-19.
